MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC INFINITY ADAPTIS TIB SZ5LNG INFINITY ADAPTIS; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

WRIGHT MEDICAL TECHNOLOGY INC INFINITY ADAPTIS TIB SZ5LNG INFINITY ADAPTIS; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 33680015
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Discomfort (2330); Numbness (2415); Implant Pain (4561); Swelling/ Edema (4577)
Date of Event 08/08/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.Should additional information become available, it will be provided in a supplemental report.H3 other text : device disposition unknown.
 
Event or Problem Description
Clinical study infinity¿ with adaptis¿ technology total ankle replacement follow-up (itar2): subject: (b)(6).As reported: "left ankle pain, swelling, and numbness.Patient was seen for 3 month follow up of left ankle on (b)(6) 2023 with complaints of pain, swelling, and numbness since last visit on (b)(6) 2023.Most of the pain was reported outside aspect of ankle.Examination showed well-healed scar with tenderness of left subtalar joint with minimal discomfort lateral aspect of the ankle.Radiographic imaging showed no evidence of lucency.Around the hardware.Patient is to continue wearing boot, physical therapy, use voltaren gel, and stabilize the ankle with prescribed lace-up ankle brace.".
 
Event or Problem Description
Clinical study infinity¿ with adaptis¿ technology total ankle replacement follow-up (itar2): subject (b)(4).As reported: "left ankle pain, swelling, and numbness.Patient was seen for 3 month follow up of left ankle on (b)(6) 2023 with complaints of pain, swelling, and numbness since last visit on (b)(6) 2023.Most of the pain was reported outside aspect of ankle.Examination showed well-healed scar with tenderness of left subtalar joint with minimal discomfort lateral aspect of the ankle.Radiographic imaging showed no evidence of lucency.Around the hardware.Patient is to continue wearing boot, physical therapy, use voltaren gel, and stabilize the ankle with prescribed lace-up ankle brace.".
 
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned for evaluation and no other evidences were provided.The device inspection was not possible as the product was not returned for investigation.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of material, manufacturing or design related problems were found during the investigation.A review of the labeling did not indicate any abnormalities.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If device is returned or any further information is provided, the investigation report will be reassessed.

Brand Name
INFINITY ADAPTIS TIB SZ5LNG INFINITY ADAPTIS
Common Device Name
PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key17864750
Report Number3010667733-2023-00585
Device Sequence Number12280275
Product Code HSN
UDI-Device Identifier00889797069700
UDI-Public00889797069700
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K181557
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number33680015
Device Lot Number1743917
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/07/2023
Supplement Date Received by Manufacturer12/01/2023
Initial Report FDA Received Date10/03/2023
Supplement Report FDA Received Date12/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR
Patient SexUnknown
Patient Weight100 KG